# SDR COEA2017071506804

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,257 hours, 25,742 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Location: Pec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE PEC 2 SGL CHANNEL WAS INTERMITTENT IN ALL FLIGHT MODES, DURING CLIMB OUT.  CREW ELECTED TO DIVERT.  LANDED WITHOUT INCIDENT.  AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE CLEANED & SECURED THE 411VC2 CONNECTION AND REPLACED THE SINGLE COIL MAGNETIC SENSOR 76KH. OPS CHECKED GOOD.
